American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Albert Cohen, Wolfgang Dahmen and Ronald DeVore. Compressed sensing and best $k$-term approximation. J. Amer. Math. Soc. 22 (2009) 211-231. MR 2449058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Tom Bohman. A limit theorem for the Shannon capacities of odd cycles. II. Proc. Amer. Math. Soc. 133 (2005) 537-543. MR 2093078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tom Bohman. A limit theorem for the Shannon capacities of odd cycles I. Proc. Amer. Math. Soc. 131 (2003) 3559-3569. MR 1991769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John Kieffer and En-hui Yang. Ergodic behavior of graph entropy . Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 11-16. MR 1433180.
Abstract, references, and article information   
View Article: PDF

[5] Susan Williams. Notes on renewal systems . Proc. Amer. Math. Soc. 110 (1990) 851-853. MR 1025283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John C. Kieffer. An ergodic theorem for constrained sequences of functions. Bull. Amer. Math. Soc. 21 (1989) 249-254. MR 998629.
Abstract, references, and article information   
View Article: PDF

[7] Elliott W. Montroll. On the dynamics and evolution of some sociotechnical systems. Bull. Amer. Math. Soc. 16 (1987) 1-46. MR 866017.
Abstract, references, and article information   
View Article: PDF

[8] D. G. Mead and W. Narkiewicz. The capacity of $C\sb{5}$ and free sets in $C\sb{m}\sp{2}$ . Proc. Amer. Math. Soc. 84 (1982) 308-310. MR 637189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Solomon W. Golomb. Properties of the sequences $3\cdot 2\sp{n}+1$ . Math. Comp. 30 (1976) 657-663. MR 0404129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Elliott H. Lieb. Some convexity and subadditivity properties of entropy. Bull. Amer. Math. Soc. 81 (1975) 1-13. MR 0356797.
Abstract, references, and article information   
View Article: PDF

[11] Pl. Kannappan and C. T. Ng. Measurable solutions of functional equations related to information theory . Proc. Amer. Math. Soc. 38 (1973) 303-310. MR 0312110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1